Feynman path integrals on phase space and the metaplectiv representation.
Mathematische Zeitschrift, Tome 221 (1996) no. 1, pp. 307-336
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1996__221_1_174852,
author = {Joel Robbin and Dietmar Salamon},
title = {Feynman path integrals on phase space and the metaplectiv representation.},
journal = {Mathematische Zeitschrift},
pages = {307--336},
year = {1996},
volume = {221},
number = {1},
zbl = {0848.58008},
url = {http://geodesic.mathdoc.fr/item/MZ_1996__221_1_174852/}
}
Joel Robbin; Dietmar Salamon. Feynman path integrals on phase space and the metaplectiv representation.. Mathematische Zeitschrift, Tome 221 (1996) no. 1, pp. 307-336. http://geodesic.mathdoc.fr/item/MZ_1996__221_1_174852/